I have been taking Aggrenox for two weeks and I am extremely fatigued.
23 Jul 2011
Unusual fatigue is listed under severe side effects, seek immediate medical attention and contact your Dr.-
Side Effects of Aggrenox - for the Consumer
Aggrenox Extended-Release Capsules
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Aggrenox Extended-Release Capsules:
Constipation; diarrhea; dizziness; headache; heartburn; indigestion; stomach pain.
Seek medical attention right away if any of these SEVERE side effects occur when using Aggrenox Extended-Release Capsules:
Severe allergic reactions (rash; hives; itching; difficulty swallowing or breathing; tightness in the chest; swelling of the hands, mouth, face, lips, eyes, throat, or tongue); bloody or black, tarry stools; chest pain; convulsions; dark urine or pale stools; hoarseness; memory loss; nausea; severe stomach pain; stroke; unusual fatigue; vomiting with or without blood; yellowing of the skin or eyes.
This is not a complete list of all side effects that may occur. If you have questions about side effects, contact your health care provider. Call your doctor for medical advice about side effects. To report side effects to the appropriate agency, please read the Guide to Reporting Problems to FDA.
I hope you get well very soon.
All the best,
- Aggrenox Information for Consumers
- Aggrenox Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aggrenox (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
2 answers • 5 Apr 2012
I have had 2 strokes & my neurologist wants me to start aggrenox. Can someone tell me what to expect in the way of side effects.Will i bruise ...
2 answers • 12 Apr 2012
My mother suffered a stroke in Oct and started Aggrenox?She now needs to stop taking Aggrenox in order to have an epidural. What side effects can we ...
0 answers • 2 Mar 2013
I have been on generic Plavix now for 8 weeks due to an Ischemic Stroke. I feel absolutely drugged,?
... have extreme fatigue and have a problem with balance ,none of which I had right after the stroke. Being allergic to Aspirin I need this med, but ...
3 answers • 18 Mar 2013